napsgeargenezapharmateuticals domestic-supplypuritysourcelabsSarms for Saleunclez.rueudomestic

SARMS S4 vision issues

Corens39

New member
I have been using andarine/s4 for the past 2 weeks and last night i woke up to go take a leak and I started to see weird Vision side effects especially when I would leave or go into a dark room
my question is should I reduce the dosage? I am currently doing 50mgs a day. Or do you just deal with the issues
My results are really good i don’t want to stop
 

SteveSmith

MOD BRO
Moderator
i had vision issues at 50mgs a day. that is normal

if you reduce the dose you also reduce the benefits too, although some guys like 25mgs
 

BookerTNY

Veteran
VIP
I have been using andarine/s4 for the past 2 weeks and last night i woke up to go take a leak and I started to see weird Vision side effects especially when I would leave or go into a dark room
my question is should I reduce the dosage? I am currently doing 50mgs a day. Or do you just deal with the issues
My results are really good i don’t want to stop
25mgs /day andarine s4 no vision sides so lower doses
 

dylangemelli

MOD BRO
Moderator
you can go 5 days on and 2 days off or lower your dose... you can try either way

watch my video on how to properly dose s4
 

Masonic Bodybuilder

M.V.P.
VIP GOLD
It all depends on you. If you can tolerate it and it doesn't effect your life then stick with it. If it is negatively impacting your life then drop it in half.
 
Top